# SDR CALA0000224

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER VENTRAL DOOR THRESHOLD WEB AFT OF SEAT RETAINER AT FS 1330, RBL 16 CORRODED.  THE CORROSION WAS REMOVED IAW SRM 51-10-03.  A DOUBLER WAS INSTALLED IAW SRM 51-10-03 AND 53-05.  REMOVED AND REPLACED SEAL IAW SRM 51-30 AND 51-10.
